MathSciNet Relay Station
MathSciNet bibliographic data
MR2196059 (2006m:54041) 54D20 (54B35 54G20)
Chiba, Keiko Strong paracompactness and $w$-$\delta\theta$-refinability of inverse limits. Proc. Amer. Math. Soc. 134 (2006), no. 4, 1213–1221 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement